Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed periods with enlarged breasts, bloating, nausea, cramps. Took postinor post unprotected sex. Pregnancy?

i had unprotected sex.. took postinor within 12 hours.. its been 7 days since my period was suppose to come.. breasts seem to be larger.. sometimes feeling bloated.. a little nasuea at times to.. feels like my period is coming but theres no blood just cramps .. also my first time taking postinor.. am i pregnant? if i take a test and it sasy negetative should i see a obgyn?
Asked On : Wed, 31 Oct 2012
Answers:  0 Views:  84 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor